# SDR A6WA201542575

- Difficulty date: March 30, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 28,908 hours, 27,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TRACK LIGHTING AFT OF ROW 8 INOPERATIVE.  INSPECTED EMERGENCY LIGHTING, FOUND AFT END OF STRIP WIRE CONNECTOR DAMAGED.
